MathSciNet Relay Station
MathSciNet bibliographic data
MR1641617 60F99 (15A52 82B44)
Boutet de Monvel, A.; Khorunzhy, A. Limit theorems for random matrices. Markov Process. Related Fields 4 (1998), no. 2, 175–197.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement